# SDR ANCF2013041200156

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N401AV
- Make and model: Airbus A320-214
- Aircraft serial: 4001
- Aircraft time: 1,006,267 hours, 8,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: SL25150
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 1,144,494 hours, 5,461 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DOOR 1L WAS ACTIVATED ACCIDENTALLY BY THE FLIGHT CREW BEFORE PUSHBACK, THE SLIDE DID NOT DEPLOY CORRECTLY DUE TO THE GATE WAS CONNECTED.  IAW AMM 52-10-00-610-001A REPLACEMENT OF THE DIAPHRAGMAN IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER ACTUATOR WAS PERFORMED IAW AMM 25-62-44-000/400-012-A ESCAPE- SLIDE RAFT PAIK -ASSEMBLY 1L WAS REPLACED.  AN OPERATIONAL TEST OF THE ESCAPE FACILITIES WAS PERFORMED, TEST SATISFACTORY.
